hig.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Diffraction of a TE-Polarized Wave by a Nonlinear Goubau Line
Department of Mathematics and Supercomputing, Penza State University, Russian Federation.
Department of Mathematics and Supercomputing, Penza State University, Russian Federation.ORCID iD: 0000-0003-0168-0282
University of Gävle, Faculty of Engineering and Sustainable Development, Department of Electrical Engineering, Mathematics and Science, Mathematics.
2019 (English)In: Radio Science, ISSN 0048-6604, E-ISSN 1944-799X, Vol. 54, no 1, p. 151-157Article in journal (Refereed) Published
Abstract [en]

The diffraction of a cylindrical wave by a nonlinear metal-dielectric waveguide filled with nonlinear medium is considered. Two widely used types of nonlinearities (Kerr nonlinearity and nonlinearity with saturation) are considered. The problem is to find amplitudes of the reflected and the transmitted fields when the amplitude of the incident field is known. The analytical and numerical solution techniques are developed. Numerical results are presented. ©2019. American Geophysical Union. All Rights Reserved.

Place, publisher, year, edition, pages
Blackwell Publishing Ltd , 2019. Vol. 54, no 1, p. 151-157
Keywords [en]
nonlinear waveguide, numerical method, TE polarization, the diffraction problem, Dielectric waveguides, Numerical methods, Analytical and numerical solutions, Diffraction problem, Kerr nonlinearity, Nonlinear metals, Nonlinear waveguides, Numerical results, TE polarizations, Transmitted field, Diffraction
National Category
Mathematics Other Engineering and Technologies
Identifiers
URN: urn:nbn:se:hig:diva-30478DOI: 10.1029/2018RS006629ISI: 000458731300012Scopus ID: 2-s2.0-85060646358OAI: oai:DiVA.org:hig-30478DiVA, id: diva2:1341696
Projects
Largescale
Funder
Swedish Institute
Note

Funding agencies:

- Ministry of Education and Science of the Russian Federation Grant no. 1.894.2017/4.6

- University of Gavle, Sweden  

Available from: 2019-08-09 Created: 2019-08-09 Last updated: 2019-08-09Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Smolkin, EugeneShestopalov, Yury

Search in DiVA

By author/editor
Smolkin, EugeneShestopalov, Yury
By organisation
Mathematics
In the same journal
Radio Science
MathematicsOther Engineering and Technologies

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf